Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 136, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2021, 5:36 PM CDT for Atoka County, Johnston County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 5:36 PM CDT (22:36 UTC)
- Expired
- Apr 28, 2021, 6:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atoka County, OK, Johnston County, OK
The radar
The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 12.5
The text
As transmitted.
301
WUUS54 KOUN 282236
SVROUN
OKC005-069-282300-
/O.NEW.KOUN.SV.W.0136.210428T2236Z-210428T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
536 PM CDT Wed Apr 28 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Johnston County in southeastern Oklahoma...
West central Atoka County in southeastern Oklahoma...
* Until 600 PM CDT.
* At 535 PM CDT, a severe thunderstorm was located near Milburn,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atoka, Wapanucka, Milburn, Coleman, Fillmore and Boggy Depot Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3433 9617 3413 9656 3423 9663 3442 9640
3442 9614
TIME...MOT...LOC 2235Z 230DEG 41KT 3422 9651
HAIL...1.00IN
WIND...60MPH
$$
031 follow-up statement
546
WWUS54 KOUN 282251
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
551 PM CDT Wed Apr 28 2021
OKC005-069-282301-
/O.EXP.KOUN.SV.W.0136.000000T0000Z-210428T2300Z/
Johnston OK-Atoka OK-
551 PM CDT Wed Apr 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSTON AND WEST
CENTRAL ATOKA COUNTIES WILL EXPIRE AT 600 PM CDT...
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire. However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3433 9617 3413 9656 3423 9663 3442 9640
3442 9614
TIME...MOT...LOC 2251Z 230DEG 41KT 3433 9636
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:21 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 28, 3:21 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
321 PM CDT Wed Apr 28 2021
...New SHORT TERM, LONG TERM...
.UPDATE...
Issued at 1228 PM CDT Wed Apr 28 2021
The convection seen on radar now from near Weatherford up through Watonga
and Enid is associated with convergence along the surface trough. The
convection is shallow, and winds are actually quite weak through 700-mb at
the moment, so they almost have a summer-like appearance in behavior (not
much motion). Mid-level lapse rates are fairly weak and without a decent
amount of surface heating it would be hard for this convection to attain
enough depth to become more organized and much of a concern for severe.
But, a landspout or two cannot be ruled out as vertical vorticity along
the boundary is stretched. Usually, for a more productive landspout day
you would want steeper low level lapse rates, however. Well continue to
monitor trends on this.
Later today, if enough surface based heating can occur, deeper more intense
convection could evolve along this axis, particularly along its southern
flanks into southwest Oklahoma and western north Texas. If this happens,
effective shear would be more than supportive of organized storms including
supercells with mainly a hail/wind threat. But, stronger forcing/cooling
aloft will probably hold mostly west of this surface boundary having limited
influence into the evening. An alternate and probably more likely scenario
is for storms to develop and organized in the Lubbock forecast area closer
to the trough and along the western extent of instability, and then move
into our southwest by late afternoon or evening. The best low-level shear
for a tornado concern should be relegated to the southeast where the
environment is most stable.
Due to recent heavy rains and saturated ground, any additional heavy rain
from the above scenario later today/tonight could be problematic. It wont
take much. Flooding danger is likely the primary life safety concern for
this event.
&&
.SHORT TERM...
(This evening through Thursday)
Issued at 258 PM CDT Wed Apr 28 2021
A very moist atmosphere will support numerous showers and
thunderstorms through tonight. Providing support for convection is
an upper-level low centered over southwest New Mexico. This low
will drift slowly over Chihuahua tonight through Saturday.
Meanwhile, a cold front, located approximately from Ponca City to
Vernon, will pass southeast through the remainder of our forecast
area tonight.
This progression of weather features will result in a continued
risk of heavy rain extending from a few counties behind the front
through the entire area ahead of the front. This heavy rain risk
will end slowly from northwest to southeast, more or less with
the progress of the surface front. Rain chances in general will
diminish as the drier air behind the front moves in. By Thursday
evening, rain chances will be confined to the southern part of
Oklahoma and north Texas.
CmS
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 258 PM CDT Wed Apr 28 2021
A relatively cool and dry airmass will be in place over most of
Oklahoma and north Texas Thursday night, and a cut-off upper-
level low will still be residing over the Mexican state of
Chihuahua. With the upper low in relatively close proximity, low
rain chances will continue over most of Texas and parts of
southern Oklahoma through Saturday. As the surface airmass shifts
east with time, a return flow of increasing moisture will begin
during the weekend.
Then, the upper-level low will finally start moving northeast into
Texas, before being assimilated into the Westerlies. As the low
approaches north Texas and Oklahoma, rain chances will increase
over eastern and central Oklahoma Saturday night and Sunday.
Early next week, a shortwave trough aloft, combined with an
associated surface low, will maintain rain chances. This time,
the chances will be mainly over northern, then eastern Oklahoma.
CmS
&&
.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Wed Apr 28 2021
The forecast is fairly messy with convective redevelopment
expected through the afternoon and evening along and ahead of a
front. Most of northwest Oklahoma behind the front should remain
clear, but the rest of the region will see on and off
thunderstorms through the evening. Ceilings will lift slightly
this afternoon, then drop again overnight. Winds at all sites will
shift to the north through the afternoon as the front pushes
through.
Day
&&
.UPPER AIR...
Issued at 1216 PM CDT Wed Apr 28 2021
No upper air flights are currently planned.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 57 72 51 74 / 80 10 10 0
Hobart OK 55 72 48 76 / 70 10 10 10
Wichita Falls TX 58 71 52 75 / 80 30 20 10
Gage OK 49 74 44 77 / 30 10 0 0
Ponca City OK 56 74 48 76 / 80 10 0 0
Durant OK 63 74 55 76 / 90 70 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
037>048-050>052.
TX...Flood Watch through Thursday morning for TXZ085-086-088>090.
&&
SHORT TERM...23
LONG TERM....23
AVIATION...14Hazardous weather outlook, Apr 28, 11:52 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1152 AM CDT Wed Apr 28 2021 OKZ004>048-050>052-TXZ083>090-291700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1152 AM CDT Wed Apr 28 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Showers and thunderstorms will continue to develop and move across portions of the area through tonight. Strong to severe storms are possible, with the highest potential in parts of southern Oklahoma and western north Texas. Large hail up to the size of golf balls and wind gusts up to 60 mph are the main concerns. There is also a low potential for a tornado or two in parts of south central and southeast Oklahoma later this afternoon and this evening. .Heavy Rainfall and Flooding... Additional heavy rainfall could result in flash flooding across portions of central and southern Oklahoma and western north Texas through tonight, especially in those areas that received several inches of rain overnight last night into this morning. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms should exit the area Thursday morning. Additional thunderstorms are possible late Monday into Tuesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Apr 28, 4:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLOOD 4 S MOORE 35.28N 97.49W
04/28/2021 CLEVELAND OK PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&
RCBSpecial weather statement, Apr 28, 4:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
448 PM CDT Wed Apr 28 2021
OKZ023>025-027-038-282230-
Grady OK-Oklahoma OK-Canadian OK-Caddo OK-Comanche OK-
448 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady...west central
Oklahoma...eastern Canadian...southern Caddo and north central
Comanche Counties Until 530 PM CDT...
AT 445 PM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 5 miles northwest of Cyril, nearly stationary.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3563 9754 3517 9788 3476 9833 3497 9854
3571 9781
TIME...MOT...LOC 2145Z 309DEG 16KT 3553 9770 3496 9826
MADSpecial weather statement, Apr 28, 5:01 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
501 PM CDT Wed Apr 28 2021
OKZ008-012-013-019-020-282245-
Garfield OK-Payne OK-Logan OK-Kay OK-Noble OK-
501 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...
northwestern Payne...north central Logan...eastern Kay and Noble
Counties Until 545 PM CDT...
AT 500 PM CDT, strong thunderstorms were along a line extending from
9 miles south of Kaw City to 5 miles southwest of Lake Carl
Blackwell, nearly stationary.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9704 3667 9706 3659 9706
3660 9691 3658 9689 3655 9690 3651 9703
3633 9703 3633 9692 3632 9692 3619 9701
3599 9729 3615 9756 3700 9693 3700 9675
TIME...MOT...LOC 2200Z 292DEG 6KT 3664 9692 3609 9730
MADSpecial weather statement, Apr 28, 5:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
512 PM CDT Wed Apr 28 2021
TXZ084-282245-
Foard TX-
512 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR central Foard County Until 545 PM
CDT...
AT 511 PM CDT, a strong thunderstorm was located 10 miles west of
Crowell, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3409 9962 3408 9961 3408 9958 3406 9957
3406 9956 3382 9955 3389 10000 3405 10001
TIME...MOT...LOC 2211Z 269DEG 23KT 3396 9991
MADSpecial weather statement, Apr 28, 5:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 523 PM CDT Wed Apr 28 2021 OKZ043-047-048-051-282300- Coal OK-Atoka OK-Johnston OK-Marshall OK- 523 PM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Coal...west central Atoka...eastern Johnston and northeastern Marshall Counties Until 600 PM CDT... AT 521 PM CDT, a strong thunderstorm was located over northeastern Lake Texoma, moving northeast at 45 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... LAT...LON 3403 9672 3411 9682 3457 9640 3438 9616 TIME...MOT...LOC 2221Z 223DEG 40KT 3417 9664 MAD
Local storm report, Apr 28, 5:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HEAVY RAIN 3 SE ELMORE CITY 34.59N 97.35W
04/28/2021 M6.40 INCH GARVIN OK CO-OP OBSERVER
TOTAL RAINFALL FOR THE DAY.
&&
RCBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 27, 7:19 PM CDT | Tornado Warning | OUN | Tillman | 41 min |
| Apr 27, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Apr 27, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| Apr 27, 8:46 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 27, 9:01 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 27, 9:55 PM CDT | Special Weather Statement | OUN | Stephens | 50 min |
| Apr 27, 10:35 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Apr 27, 10:46 PM CDT | Special Weather Statement | OUN | McClain | 44 min |
| Apr 27, 11:05 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 25 min |
| Apr 27, 11:24 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 36 min |
| Apr 27, 11:41 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Apr 27, 11:42 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 26 min |
| Apr 27, 11:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 17 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 32 min |
| Apr 28, 12:27 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, McClain, Murray, Stephens | 3 hr |
| Apr 28, 12:47 AM CDT | Flash Flood Warning | OUN | Garvin | 8 hr |
| Apr 28, 12:59 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie, Seminole | 4 hr |
| Apr 28, 1:31 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| Apr 28, 1:40 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Apr 28, 1:43 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Apr 28, 3:11 AM CDT | Flash Flood Warning | OUN | Carter, Cotton, Jefferson, Murray, Stephens | 6 hr |
| Apr 28, 3:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| Apr 28, 3:56 AM CDT | Special Weather Statement | OUN | Murray | 34 min |
| Apr 28, 4:09 AM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| Apr 28, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 35 min |
| Apr 28, 4:27 AM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Apr 28, 5:05 AM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 28, 5:09 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| Apr 28, 5:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| Apr 28, 6:19 AM CDT | River Flood Advisory | OUN | Carter, Garvin, Murray | 4 hr |
| Apr 28, 6:33 AM CDT | Flash Flood Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| Apr 28, 8:02 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| Apr 28, 8:15 AM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Apr 28, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 27 min |
| Apr 28, 8:47 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Apr 28, 8:48 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Apr 28, 8:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Apr 28, 9:03 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, McClain, Murray, Stephens | 117 min |
| Apr 28, 9:14 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:16 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:53 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 35 hr |
| Apr 28, 9:56 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 13 hr |
| Apr 28, 9:59 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 3 hr |
| Apr 28, 10:46 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 4 hr |
| Apr 28, 11:01 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Apr 28, 11:39 AM CDT | River Flood Advisory | OUN | Hughes | 2 hr |
| Apr 28, 11:43 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 28, 11:59 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 31 min |
| Apr 28, 12:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 1:20 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Apr 28, 1:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 28, 1:31 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Apr 28, 1:45 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
| Apr 28, 2:07 PM CDT | River Flood Warning | OUN | Hughes | 9 hr |
| Apr 28, 2:22 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 28, 2:38 PM CDT | Special Weather Statement | OUN | Canadian | 22 min |
| Apr 28, 2:46 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Apr 28, 3:17 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 28, 3:22 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Apr 28, 3:52 PM CDT | Special Weather Statement | OUN | Caddo | 23 min |
| Apr 28, 3:54 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 31 hr |
| Apr 28, 3:56 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Apr 28, 4:19 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 28, 4:21 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Apr 28, 4:23 PM CDT | Special Weather Statement | OUN | Logan, Noble | 37 min |
| Apr 28, 4:48 PM CDT | Special Weather Statement | OUN | Grady | 42 min |
| Apr 28, 4:56 PM CDT | Areal Flood Advisory | OUN | Noble | 3 hr |
| Apr 28, 5:01 PM CDT | Special Weather Statement | OUN | Noble | 44 min |
| Apr 28, 5:23 PM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| Apr 28, 5:40 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Apr 28, 6:02 PM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| Apr 28, 6:26 PM CDT | Special Weather Statement | OUN | Washita | 49 min |
| Apr 28, 6:59 PM CDT | Special Weather Statement | OUN | Caddo | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.